Fast-Acting Motrin IB, Ibuprofen 200mg for Pain & Fever Relief, 225 Count

Fast-Acting Motrin IB, Ibuprofen 200mg for Pain & Fever Relief, 225 Count
Model: 48162
Brand: Motrin
(2801)
2 stores
3 Products

Product Details

Motrin IB ibuprofen 200mg tablets offer fast-acting pain relief from minor aches and pains. Safe and effective when used as directed, these ibuprofen 200mg tablets work to temporarily reduce fever and relieve minor aches and pains due to the common cold, headache, muscular aches, minor pain of arthritis, toothache, backache, and menstrual cramps. Each Motrin IB tablet contains 200 milligrams of ibuprofen pain relief medicine. Motrin IB ibuprofen pain reliever works fast to stop pain where it starts for powerful, effective relief. This site contains current product information and may differ from the information on the product packaging you may have.

Motrin IB 200mg ibuprofen tablets for fast-acting pain relief from minor aches and pains Each Motrin IB tablet contains 200 milligrams of ibuprofen for pain relief you can count on Motrin IB tablets provides temporary fever relief & pain relief due to the common cold For pain relief from minor aches and pains due to arthritis, headache, backache & menstrual cramps Motrin IB pain reliever doesn't just mask pain, it stops it at the source, for effective pain relief Motrin IB is indicated for ages 12 years or older and is safe and effective when used as directed Get powerful over-the-counter pain relief with Motrin IB 200mg ibuprofen tablets Relieve pain and reduce fever with Motrin IB ibuprofen tablets for pain relief

Shop Now

Compare Buying Options

Last Updated: 2025-08-29 12:13:28

Search
Amazon Amazon

$5.22
walmart walmart

Product Specifications

Technical Details

Manufacturer -
Brand Motrin
Item model number 48162
Color Other
Weight -
Height -
Depth -

Additional Product Information

Product Id 279545
User Reviews and Ratings
4.7 (2801 ratings)
4.7 out of 5 stars
UPC 300450481627

Shopping Options

Compare Buying Options

# Shop & Price
1
Check on Amazon
Price:
Search Visit Amazon
2
Adult Motrin Pain Relieving Collection
Price:
$5.22 Visit walmart
3
[Save $5] Bengay and Motrin Pain Relief Bundle
Price:
$12.34 Visit walmart
4
Fast-Acting Motrin IB, Ibuprofen 200mg for Pain & Fever Relief, 225 Count
Reviews: 2801
app.ratings: (2801)
Price:
$16.97 Visit walmart

Top User Reviews and Ratings (6 total reviews)

(5)
Reviewed in the USA on May 20, 2025

This Ibuprofren is the best in my opinion. I used to buy Advil but this was recommended to me and when I tried it, I found that it seemed to releve my pain more thoroughly than Advil. I would highly recommend Motrin to anyone. Thank you.

Anonymous • Review provider: walmart.com
(5)
Reviewed in the USA on Apr 26, 2025

motion is always one of my go to's for any pain I'm experiencing. works pretty well for over the counter.

Anonymous • Review provider: walmart.com
(5)
Reviewed in the USA on Apr 17, 2025

Ibuprofen has always been my go to medicine. It works better for me than acetaminophen. I generally don't buy name brand, but the price was right.

Anonymous • Review provider: walmart.com
(5)
Reviewed in the USA on Mar 21, 2025

Really like the results I receive from fast acting Motrin IB. I suffer from stiff knees and I get fast relief when I take Motrin and the effects last approximately 12hrs.

Anonymous • Review provider: walmart.com
(3)
Reviewed in the USA on Feb 13, 2025

Apparently, I'm alergic. head, hands an arms itch like crazy every time i take one one. after several times trying I figured it out and consulting with a professional.

Anonymous • Review provider: walmart.com
Showing 1 to 5 of 6 reviews
1